BibTeX record: journals/amc/EisinbergF05

download as .bib file

@article{DBLP:journals/amc/EisinbergF05,
  author    = {Alfredo Eisinberg and
               Giuseppe Fedele},
  title     = {Vandermonde systems on Gauss-Lobatto Chebyshev nodes},
  journal   = {Applied Mathematics and Computation},
  year      = {2005},
  volume    = {170},
  number    = {1},
  pages     = {633--647},
  url       = {http://dx.doi.org/10.1016/j.amc.2004.12.046},
  doi       = {10.1016/j.amc.2004.12.046},
  timestamp = {Tue, 16 Sep 2014 09:41:23 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/amc/EisinbergF05},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}